How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Skinner Your Own Question
Dr. Skinner
Dr. Skinner, Dermatologist
Category: Dermatology
Satisfied Customers: 1555
Experience:  MD , DNB ( D &V), FAAD
Type Your Dermatology Question Here...
Dr. Skinner is online now
A new question is answered every 9 seconds

I have a rash on both sides of my stomach/sides. 1 side being

Resolved Question:

I have a rash on both sides of my stomach/sides. 1 side being worse at the time. It does itch. I was just wondering what I could use on it, I have been using A&D cream and some salicityle cream as well. It doesn't seem to be helping. I am a nurse, but this just has me kind of thrown, it appeared after swimming. Then seemed to get worse with exposure to heat- more wetness. This is going on 2 weeks that I have had this
Submitted: 6 years ago.
Category: Dermatology
Expert:  Dr. Skinner replied 6 years ago.
The conditions to be considered include contact dermatitis or fungal infection.Suggest a scraping from the area and KOH examination to look for fungal hyphae and spores.If positive appropriate oral antifungals like fluconazole or itraconazole.If negative then topical steroids like mometasone by night (Elocom) daily and a moisturiser like nutraderm cream by day along with an oral antihistamine like fexofenadine 180mg daily.
Dr. Skinner and other Dermatology Specialists are ready to help you

Related Dermatology Questions